# SDR DL757020818

- Difficulty date: July 13, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N607DL
- Make and model: Boeing 757232
- Aircraft serial: 22814
- Aircraft time: 56,410 hours, 30,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N361010
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH 2 TIME-LIMITED SKIN REPAIRS FWD AND AFT OF THE FS 1720 BULKHEAD AND BETWEEN STRINGERS 29L & 29R.  THE PREVIOUS REPAIR AREAS WERE CUTOUT TO COMPLETELY REMOVE ALL EXISTING FASTENER HOLES.  THE CUTOUTS WERE REPAIRED WITH 2 EXTERNAL DOUBLERS EACH PER ER/A 383392-14, REV A.
